On Hermite transform
Matematički vesnik, Tome 16 (1964) no. 4, p. 285
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
44A15
@article{MV_1964_16_4_a1,
author = {L. Debnath},
title = {On {Hermite} transform},
journal = {Matemati\v{c}ki vesnik},
pages = {285 },
year = {1964},
volume = {16},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1964_16_4_a1/}
}
L. Debnath. On Hermite transform. Matematički vesnik, Tome 16 (1964) no. 4, p. 285 . http://geodesic.mathdoc.fr/item/MV_1964_16_4_a1/